Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2012 | Volume:  8 | Issue Number:  6 | Page:  111-115


Minor salivary gland tumors of the oral cavity: A case series with review of literature
Vaidya A D, Pantvaidya G H, Metgudmath R, Kane S V, D«SQ»Cruz A K

Number of times this article was viewed 2535
Number of times this article has been printed  from the site 120
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal